Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On certain contraction mappings in a partially ordered vector space.


Author: A. C. Thompson
Journal: Proc. Amer. Math. Soc. 14 (1963), 438-443
MSC: Primary 47.80; Secondary 46.06
MathSciNet review: 0149237
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80, 46.06

Retrieve articles in all journals with MSC: 47.80, 46.06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0149237-7
Article copyright: © Copyright 1963 American Mathematical Society